Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

UTI, diabetic, high creatinie level, wants to do angiography. How to reduce creatinine level?

hello sir, my father is a uti patient and diabetic when diagnosed his prostate size was 6.3 ng which is a case of ca-prostate .again his creatinine level is also beyond normal like 4.5 and he was about to go for angiography but due to high cretinine level the doctor s did not suggested for angiography.Is thier any specific medication to normal the serum creatinine?
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
thanks for the enquery
to the best of my knowledge there is no medicine for lowering serum urea creatinine level
but u may try the followings to lower it -
1. salt restricted diet
2. protein restricted diet
3. fluid restriction ( intake = output in 24 hrs + 500 ml )
4. strict control of diabetes
5. to releive outflow tract obstruction USG guided percuteneous nephrostomy can be done for which u have to consult a urologist
6. if creatinine level continues to rise then haemodilysis should be done
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor